BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Bernstein diffusions for a class of linear parabolic partial differential equations

Participants in the publication
Vuillermot, P.- A. (Author)
Zambrini, J.-C.. (Author)
Dep. Matemática
GFMUL - Grupo de Física-Matemática da Universidade de Lisboa

Scope
International

Refereeing
Yes

Date of Publication
2014

Where published
JOURNAL OF THEORETICAL PROBABILITY

Publication Identifiers
ISSN - 0894-9840

Volume
28

Starting page
449
Last page
492

Document Identifiers
DOI - https://doi.org/10.1007/s10959-012-0426-3


Export

APA
Vuillermot, P.- A., Zambrini, J.-C.., (2014). Bernstein diffusions for a class of linear parabolic partial differential equations. JOURNAL OF THEORETICAL PROBABILITY, 28, 449-492. ISSN 0894-9840. eISSN .

IEEE
Vuillermot, P.- A., Zambrini, J.-C.., "Bernstein diffusions for a class of linear parabolic partial differential equations" in JOURNAL OF THEORETICAL PROBABILITY, vol. 28, pp. 449-492, 2014. 10.1007/s10959-012-0426-3

BIBTEX
@article{28145, author = {Vuillermot, P.- A. and Zambrini, J.-C..}, title = {Bernstein diffusions for a class of linear parabolic partial differential equations}, journal = {JOURNAL OF THEORETICAL PROBABILITY}, year = 2014, pages = {449-492}, volume = 28 }